MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6007-003-150
Medical Device Problem Codes Break (1069); Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded by facility.
 
Event or Problem Description
It was reported that during a uka surgery, the device was inserted into the femur, but it was difficult to enter.The image was checked and the pin was bent.When the health care professional tried to remove it, the pin broke from the thread at the tip.The operation was completed with an alternative pin.At the time of creating a peg hole after cutting the femur, the peg hole was further deepened with a hanson pin drill, and the broken part was extracted with forceps.It was reported that there were no parts of the pin left in the patient.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : device not available.
 
Event or Problem Description

Brand Name
NAV PIN 3MM X 150MM CASE OF 10
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9139869
Report Number0001811755-2019-03137
Device Sequence Number13898876
Product Code HAW
UDI-Device Identifier37613154107408
UDI-Public37613154107408
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6007-003-150
Device Catalogue Number6007003150
Device Lot NumberL40580
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1